Alert archive / Florida / Red Flag Warnings in 2009

Red Flag Warning 52, NWS Tampa Bay, FL

April 22, 20095 counties in Florida

NWS Tampa Bay, FL issued this red flag warning at Apr 22, 2009, 2:05 PM EDT for 5 counties in Florida. It took effect at Apr 23, 2009, 12:00 PM EDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 22, 2009, 2:05 PM EDT (18:05 UTC)
In effect from
Apr 23, 2009, 12:00 PM EDT
Expired
Apr 23, 2009, 8:00 PM EDT
In force
8 hr
Issued by
NWS Tampa Bay, FL

Counties DeSoto County, FL, Hardee County, FL, Highlands County, FL, Polk County, FL, Sumter County, FL

The radar

The Tampa radar (KTBW), 64 km from the middle of the area, began a volume at 18:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 12:00Z, 6.1 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 12:00Z on 2009-04-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 25 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 12:00Z on 2009-04-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 57 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
25 J/kg
Mixed-layer CIN
-79 J/kg
Mixed-layer LCL
1129 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
57 m²/s²
0-3 km storm-relative helicity
88 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KTBW 221805
RFWTBW

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
205 PM EDT WED APR 22 2009

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING 
FOR ALL COUNTIES EXCEPT PINELLAS...
...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM EDT THURSDAY FOR
ALL COUNTIES EXCEPT PINELLAS...
...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH
FRIDAY EVENING FOR ALL COUNTIES EXCEPT PINELLAS...

.HIGH PRESSURE WILL BUILD OVER WEST CENTRAL AND SOUTHWEST FLORIDA
WEDNESDAY KEEPING DRY AIR OVER THE AREA.

FLZ039-042-043-048-049-051-052-055>057-060>062-065-230015-
/O.UPG.KTBW.FW.A.0036.090423T1600Z-090424T0000Z/
/O.NEW.KTBW.FW.W.0052.090423T1600Z-090424T0000Z/
/O.NEW.KTBW.FW.A.0037.090424T1600Z-090425T0000Z/
/O.CON.KTBW.FW.W.0051.000000T0000Z-090423T0000Z/
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-HILLSBOROUGH-POLK-MANATEE-
HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE-
205 PM EDT WED APR 22 2009

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM EDT THURSDAY...
...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH
FRIDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 8 PM
EDT THURSDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS
FIRE WEATHER WATCH IS IN EFFECT FROM FRIDAY AFTERNOON THROUGH
FRIDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM
EDT THIS EVENING.

RELATIVE HUMIDITIES ARE EXPECTED TO DROP BELOW 35 PERCENT FOR 
4 HOURS OR MORE EACH AFTERNOON THROUGH FRIDAY...BUT MAINLY AWAY
FROM THE COAST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN
24 HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD.

&&

$$

PRC
4 follow-up statements
000 
WWUS82 KTBW 230002
RFWTBW

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
802 PM EDT WED APR 22 2009

...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM EDT THURSDAY FOR
ALL COUNTIES EXCEPT PINELLAS... 
...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH
FRIDAY EVENING FOR ALL COUNTIES EXCEPT PINELLAS...

.HIGH PRESSURE WILL BUILD OVER WEST CENTRAL AND SOUTHWEST FLORIDA
WEDNESDAY KEEPING DRY AIR OVER THE AREA.

FLZ039-042-043-048-049-051-052-055>057-060>062-065-240000-
/O.EXP.KTBW.FW.W.0051.000000T0000Z-090423T0000Z/
/O.CON.KTBW.FW.W.0052.090423T1600Z-090424T0000Z/
/O.CON.KTBW.FW.A.0037.090424T1600Z-090425T0000Z/
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-HILLSBOROUGH-POLK-MANATEE-
HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE-
802 PM EDT WED APR 22 2009

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM EDT
THURSDAY...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON
THROUGH FRIDAY EVENING...
...RED FLAG WARNING HAS EXPIRED...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM EDT
THURSDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY
AFTERNOON THROUGH FRIDAY EVENING.

RELATIVE HUMIDITIES ARE EXPECTED TO DROP BELOW 35 PERCENT FOR 4
HOURS OR MORE BOTH THURSDAY AND FRIDAY AFTERNOON...BUT MAINLY AWAY FROM
THE COAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN
24 HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD.

&&

$$
000 
WWUS82 KTBW 230003
RFWTBW

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
803 PM EDT WED APR 22 2009

...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM EDT THURSDAY FOR
ALL COUNTIES EXCEPT PINELLAS... 

...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH
FRIDAY EVENING FOR ALL COUNTIES EXCEPT PINELLAS...

.HIGH PRESSURE WILL BUILD OVER WEST CENTRAL AND SOUTHWEST FLORIDA
WEDNESDAY KEEPING DRY AIR OVER THE AREA.

FLZ039-042-043-048-049-051-052-055>057-060>062-065-240015-
/O.CON.KTBW.FW.W.0052.090423T1600Z-090424T0000Z/
/O.CON.KTBW.FW.A.0037.090424T1600Z-090425T0000Z/
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-HILLSBOROUGH-POLK-MANATEE-
HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE-
803 PM EDT WED APR 22 2009

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM EDT
THURSDAY...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON
THROUGH FRIDAY EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM EDT
THURSDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY
AFTERNOON THROUGH FRIDAY EVENING. 

RELATIVE HUMIDITIES ARE EXPECTED TO DROP BELOW 35 PERCENT FOR
4 HOURS OR MORE BOTH THURSDAY AND FRIDAY AFTERNOON...BUT MAINLY
AWAY FROM THE COAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN
24 HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD.

&&

$$
000 
WWUS82 KTBW 231701
RFWTBW

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
101 PM EDT THU APR 23 2009

...RED FLAG WARNING IN EFFECT TODAY UNTIL 8 PM EDT FOR LONG DURATIONS 
OF LOW HUMIDITY FOR ALL COUNTIES EXCEPT PINELLAS COUNTY...

...RED FLAG WARNING IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING 
FOR LONG DURATIONS OF LOW HUMIDITY FOR ALL COUNTIES EXCEPT PINELLAS...

.HIGH PRESSURE WILL REMAIN OVER WEST CENTRAL AND SOUTHWEST FLORIDA
KEEPING WARM AND DRY AIR OVER THE AREA INTO SATURDAY.

FLZ039-042-043-048-049-051-052-055>057-060>062-065-240030-
/O.UPG.KTBW.FW.A.0037.090424T1600Z-090425T0000Z/
/O.NEW.KTBW.FW.W.0053.090424T1600Z-090425T0000Z/
/O.CON.KTBW.FW.W.0052.000000T0000Z-090424T0000Z/
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-HILLSBOROUGH-POLK-MANATEE-
HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE-
101 PM EDT THU APR 23 2009

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 8 PM
EDT FRIDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED
FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. 

RELATIVE HUMIDITIES ARE EXPECTED TO DROP BELOW 35 PERCENT FOR 4
HOURS OR MORE FOR THE REST OF THIS AFTERNOON AND AGAIN FRIDAY
AFTERNOON...BUT MAINLY AWAY FROM THE COAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN
24 HOURS.

&&

$$
000 
WWUS82 KTBW 240007
RFWTBW

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
807 PM EDT THU APR 23 2009

...RED FLAG WARNING IN EFFECT FROM FRIDAY AFTERNOON THROUGH
FRIDAY EVENING FOR LONG DURATIONS OF LOW HUMIDITY FOR ALL COUNTIES
EXCEPT PINELLAS...

.HIGH PRESSURE WILL REMAIN OVER WEST CENTRAL AND SOUTHWEST
FLORIDA KEEPING WARM AND DRY AIR OVER THE AREA INTO SATURDAY.

FLZ039-042-043-048-049-051-052-055>057-060>062-065-250000-
/O.EXP.KTBW.FW.W.0052.000000T0000Z-090424T0000Z/
/O.CON.KTBW.FW.W.0053.090424T1600Z-090425T0000Z/
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-HILLSBOROUGH-POLK-MANATEE-
HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE-
807 PM EDT THU APR 23 2009

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM EDT
FRIDAY...
...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. A RED FLAG WARNING
REMAINS IN EFFECT FROM NOON TO 8 PM EDT FRIDAY. 

RELATIVE HUMIDITIES ARE EXPECTED TO DROP BELOW 35 PERCENT FOR 4
HOURS OR MORE FRIDAY AFTERNOON AND EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN
24 HOURS.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this red flag warning went out at Apr 22, 1:17 PM EDT, 48 minutes earlier.

Area forecast discussion, Apr 22, 1:17 PM EDT, 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
117 PM EDT WED APR 22 2009

.SHORT TERM (TONIGHT-FRIDAY)...THE REINFORCING BOUNDARY IS MOVING
THROUGH THE TAMPA BAY AREA THIS AFTERNOON WITH HIGH PRESSURE IN
PLACE ACROSS THE EASTERN GULF WATERS. THE HIGH CENTER WILL MOVE EAST
OVER THE PENINSULA TONIGHT AS UPPER LEVEL FLOW BECOMES ZONAL. HIGH
PRESSURE WILL CONTINUE TO SHIFT ENE THURSDAY THROUGH FRIDAY AS UPPER
RIDGING BUILDS OVER THE STATE. THIS WILL KEEP A WARM AND DRY
ATMOSPHERE IN PLACE THROUGH FRIDAY WITH AFTERNOON SEA BREEZES
KEEPING THE COASTAL AREAS A BIT COOLER. HIGHS WILL BE IN THE MID TO
UPPER 80S EACH AFTERNOON WITH LOWS WARMING FROM THE LOWER 50S TO
LOWER 60S TONIGHT TO THE MID 50S TO MID 60S THURSDAY NIGHT.

.LONG TERM (FRIDAY NIGHT-WEDNESDAY)...MID/UPPER LEVEL RIDGING WILL
REMAIN OVER THE SOUTHEAST U.S. AND FLORIDA THROUGH MOST OF THE LONG
TERM PERIOD WITH MODELS STILL TRYING TO BRING SOME TROUGHING BACK
OVER THE BAHAMAS/CUBA UNDERCUTTING THE RIDGE OVER THE AREA. AT THE
SURFACE...AN AREA OF HIGH PRESSURE WILL SETTLE OFF THE SOUTHEAST
U.S. COAST DURING THE LONG TERM PERIOD SETTING UP AN EASTERLY FLOW
ACROSS THE REGION AND THIS WILL FAVOR THE DEVELOPMENT OF AN EASTERLY
SURGE OF WINDS EACH EVENING. WINDS SHOULD BE LIGHT ENOUGH DURING
MOST AFTERNOONS TO ALLOW THE SEA BREEZE TO DEVELOP NEAR THE COAST.
FOR THE MOST PART EXPECT DRY WEATHER WITH PARTLY CLOUDY DAYS AND
MOSTLY CLEAR NIGHTS...AND TEMPERATURES NEAR TO SLIGHTLY ABOVE NORMAL.

&&

.AVIATION...VFR CONDITIONS WILL PREVAIL THROUGH THURSDAY.

&&

.MARINE...WINDS AND SEAS WILL REMAIN FAIRLY LIGHT THROUGH SATURDAY
ACROSS THE COASTAL WATERS WITH HIGH PRESSURE IN PLACE ACROSS THE
AREA. WILL THEN GET INTO GOOD EASTERLY FLOW SUNDAY AND MONDAY
ALLOWING FOR EVENING EASTERLY SURGES THAT WILL INCREASE WINDS TO
NEAR SCEC. WILL MONITOR THIS DEVELOPMENT OVER THE NEXT COUPLE OF
DAYS FOR POSSIBLE CAUTIONARY STATEMENTS.

&&

.FIRE WEATHER...RED FLAG WARNING WILL CONTINUE THROUGH 8PM THIS
EVENING. DRY AIR WILL REMAIN IN PLACE ACROSS THE AREA FOR THURSDAY
AND FRIDAY AFTERNOONS AS HIGH PRESSURE MOVES EAST OVER THE STATE AND
OVER THE ATLANTIC. A FEW HOURS OF CRITICAL HUMIDITIES WILL BE
POSSIBLE ACROSS MOST OF THE AREA EACH AFTERNOON...EXCEPT RIGHT ALONG
THE COAST. WILL UPGRADE THE WATCH FOR THURSDAY AFTERNOON TO A RED
FLAG WARNING AND HOIST A WATCH FOR FRIDAY AFTERNOON.

&&

.PRELIMINARY POINT TEMPS/POPS...
TPA  62  85  64  87 /   0   0   0   5
FMY  60  89  61  89 /   0   0   0   5
GIF  60  87  63  89 /   0   0   0   5
SRQ  58  84  62  86 /   0   0   0   5
BKV  49  85  52  88 /   0   0   0   5
SPG  66  84  67  86 /   0   0   0   5

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING UNTIL 8 PM EDT THIS EVENING FOR CHARLOTTE-
     CITRUS-DE SOTO-HARDEE-HERNANDO-HIGHLANDS-HILLSBOROUGH-LEE-
     LEVY-MANATEE-PASCO-POLK-SARASOTA-SUMTER.

     RED FLAG WARNING FROM NOON TO 8 PM EDT THURSDAY FOR CHARLOTTE-
     CITRUS-DE SOTO-HARDEE-HERNANDO-HIGHLANDS-HILLSBOROUGH-LEE-
     LEVY-MANATEE-PASCO-POLK-SARASOTA-SUMTER.

     FIRE WEATHER WATCH FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING
     FOR CHARLOTTE-CITRUS-DE SOTO-HARDEE-HERNANDO-HIGHLANDS-
     HILLSBOROUGH-LEE-LEVY-MANATEE-PASCO-POLK-SARASOTA-SUMTER.

GULF WATERS...NONE.

&&

SHORT TERM/MARINE/FIRE WEATHER...24/COLSON
LONG TERM/AVIATION...69/CLOSE
Hazardous weather outlook, Apr 22, 5:05 AM EDT, 9 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
505 AM EDT WED APR 22 2009

FLZ039-042-043-048>052-055>057-060>062-065-221430-
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK-
MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE-
505 AM EDT WED APR 22 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...FIRE WEATHER IMPACT...
THE ATMOSPHERE WILL BE QUITE DRY AWAY FROM THE COAST TODAY...AND
RED FLAG WARNINGS ARE UP FOR ALL OF OUR COUNTIES EXCEPT PINELLAS.
AFTERNOON SEA BREEZES WILL HELP CHASE THE LOW HUMIDITIES AWAY FROM
THE COAST...BUT INLAND A WAYS WILL SEE SEVERAL HOURS OF CRITICALLY
LOW RELATIVE HUMIDITIES.

RESIDENTS AND VISITORS ARE URGED TO USE CAUTION IF OUTDOOR PLANS
INCLUDE BARBECUING OR OTHER ACTIVITIES INVOLVING FIRE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

...WIND AND SEA IMPACT...
HIGH PRESSURE WILL BUILD BACK NORTH OF THE WATERS FOR THE WEEKEND.
THIS WILL BRING A RETURN TO EASTERLY FLOW...ALONG WITH EVENING AND
OVERNIGHT WIND SURGES. EASTERLY WINDS MAY REACH 15 TO 20 KNOTS
FOR A FEW HOURS EACH NIGHT THIS WEEKEND...CREATING LOCALLY CHOPPY
CONDITIONS.

...FIRE WEATHER IMPACT...
DRY AIR WILL REMAIN WITH US THROUGH AT LEAST FRIDAY. A FIRE
WEATHER WATCH HAS BEEN POSTED FOR ALL BUT PINELLAS COUNTY FOR
THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

JILLSON

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 4:56 AM EDTFire Weather WatchTBWDeSoto, Hardee, Highlands, Polk, Sumter9 hr
Apr 22, 4:56 AM EDTRed Flag WarningTBWDeSoto, Hardee, Highlands, Polk, Sumter15 hr
Apr 22, 2:05 PM EDTFire Weather WatchTBWDeSoto, Hardee, Highlands, Polk, Sumter23 hr

Nearby

Red Flag Warnings in Florida, 2009Every red flag warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.